Alert archive / Texas / River Flood Warnings in 2017
River Flood Warning 7, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Mar 30, 2017, 3:36 PM CDT for Calhoun County, Refugio County, Victoria County, Texas. It took effect at Apr 2, 2017, 4:59 AM CDT. It was in force for 50 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2017, 3:36 PM CDT (20:36 UTC)
- In effect from
- Apr 2, 2017, 4:59 AM CDT
- Expired
- Apr 4, 2017, 7:24 AM CDT
- In force
- 50 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Calhoun County, TX, Refugio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 107 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River near Bloomington (DUPT2).
- Action stage
- 20 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08177520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
828
WGUS44 KCRP 302036
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
336 PM CDT Thu Mar 30 2017
...The National Weather Service in Corpus Christi has issued a Flood
Warning for the following river in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent or anticipated heavy rainfall over the aforementioned
river basins will result in river rises above flood stage
during the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property. River stage forecasts
are based on observed and predicted rainfall. If actual
rainfall varies from forecast values, forecast river stages
will vary accordingly.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-311436-
/O.NEW.KCRP.FL.W.0007.170402T1330Z-170404T1224Z/
/DUPT2.1.ER.170402T1330Z.170403T0000Z.170403T2024Z.NO/
336 PM CDT Thu Mar 30 2017
The National Weather Service in Corpus Christi has issued a
* Flood Warning for the Guadalupe River Near Bloomington.
* From Sunday morning to Monday evening...or until the warning is
cancelled.
* At 3:00 PM Thursday the stage was 15.4 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: Rise above flood stage by Sunday morning and continue to
rise to near 20.4 feet by Sunday night. The river is expected to fall
below flood stage by Monday evening.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Guadalupe River
Bloomington 20 15.4 Thu 03 PM 15.3 16.5 19.9 20.3 17.5
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
883 follow-up statements
757
WGUS84 KCRP 310110
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
810 PM CDT Thu Mar 30 2017
...The Flood Warning continues for the following river in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall over the area will keep the aforementioned
river above flood stage for the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-311910-
/O.EXT.KCRP.FL.W.0007.170402T1047Z-170404T0700Z/
/DUPT2.1.ER.170402T1047Z.170403T0000Z.170403T1500Z.NO/
810 PM CDT Thu Mar 30 2017
The Flood Warning continues for the Guadalupe River Near Bloomington.
* From early Sunday morning to Monday afternoon...or until the
warning is cancelled.
* At 7:00 PM Thursday the stage was 15.4 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: Rise above flood stage by early Sunday morning and continue
to rise to near 20.4 feet by Sunday evening. The river will fall below
flood stage by Monday afternoon.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Guadalupe River
Bloomington 20 15.4 Thu 07 PM 15.5 17.0 20.1 20.1 18.8
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
88781
WGUS84 KCRP 311316
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
816 AM CDT Fri Mar 31 2017
...The Flood Warning continues for the following river in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall upstream and over the area will cause the aforementioned
river to rise above flood stage within the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-010716-
/O.EXT.KCRP.FL.W.0007.170402T0959Z-170403T1900Z/
/DUPT2.1.ER.170402T0959Z.170402T1800Z.170403T0300Z.NO/
816 AM CDT Fri Mar 31 2017
The Flood Warning continues for the Guadalupe River Near Bloomington.
* from late Saturday night to Monday afternoon...or until the warning
is cancelled.
* At 7:00 AM Friday the stage was 15.4 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: Rise above flood stage by Sunday morning and continue to
rise to near 20.2 feet by Sunday early afternoon. The river will
fall below flood stage by late Sunday night.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Guadalupe River
Bloomington 20 15.4 Fri 07 AM 17.3 20.1 19.4 17.7 16.7
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
KW443
WGUS84 KCRP 010223
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
923 PM CDT Fri Mar 31 2017
...The Flood Warning is cancelled for the following river in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-010253-
/O.CAN.KCRP.FL.W.0007.000000T0000Z-170403T1900Z/
/DUPT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
923 PM CDT Fri Mar 31 2017
The Flood Warning is cancelled for the Guadalupe River Near Bloomington.
* At 9:00 PM Friday the stage was 15.9 feet.
* No flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river is expected to crest below flood stage at 19.6
feet Sunday morning and then continue a slow fall.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Guadalupe River
Bloomington 20 15.9 Fri 09 PM 17.5 19.6 17.4 15.8 15.2
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
88What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Mar 30, 3:27 PM CDT, 9 minutes earlier.
Area forecast discussion, Mar 30, 3:27 PM CDT, 9 minutes before
Area Forecast Discussion...UPDATED National Weather Service Corpus Christi TX 327 PM CDT Thu Mar 30 2017 .DISCUSSION... Quick update to cancel Small Craft Advisory early as winds and seas have fallen below advisory levels. && .PREVIOUS DISCUSSION... /Issued 258 PM CDT Thu Mar 30 2017/ SHORT TERM (Tonight through Friday Night)... A clear, quiet and cool night is on tap tonight as weak ridging aloft briefly dominates across the area. Winds are quickly dropping off this afternoon as the associated surface high settles across S TX. Winds are expected to veer around to the SE and S through this evening, but speeds will be very light, thus direction will likely be vrb through the evening. Winds are expected to strengthen slightly from the S late tonight and toward early Fri morning. Breezy to windy S-SE winds are expected by Thu afternoon as another storm system moves across the Rockies toward TX. The strengthening onshore winds will usher low level moisture back into S TX through Fri and Fri night. This will also lead to a warming trend and increasing humidity through the short-term. Although moisture will be increasing through Fri/Fri night, it will remain too low for any signicant precip. Marine (Tonight through Friday Night)... Winds and seas are quickly decreasing across the region this afternoon as surface high pressure settles across the region. A weak to moderate onshore flow is expected to return overnight tonight and strengthen to moderate, to occasionally strong, levels Friday as the high pressure moves east of the area and low pressure deepens across West TX. Onshore flow will continue to strengthen Fri night with Small Craft Advisories likely. LONG TERM (Saturday through Thursday)... Models are in good agreement with the upper low over New Mexico on Saturday. Moisture will steadily increase Saturday as onshore flow strengthens with the deepening of a surface low over northwest Texas. Still appears region will be dealing with significant inversion Saturday with strong southwest flow aloft spreading the elevated mixed layer to the east. Only the GFS model shows the possibility of convective inhibition weakening in the afternoon. Stronger shear and increasing moisture will be in place for Saturday night as a short wave trough moves out of northern Mexico. Threat for severe storms could go up for region Saturday night into Sunday as the southern extension of the upper trough moves across southwest Texas. The upper trough/low is expected to be over northwest Texas by 00Z Monday with Pacific cold front moving into the coastal waters and drier air covering the inland areas. Dry conditions will exist for Monday and Tuesday as the upper level trough moves east. Models are not in agreement handling the next short wave trough moving through the Intermountain West Monday. This system should be in the central plains by Wednesday but some of the models depict a closed system while GFS ensemble shows a more progressive trough. May see enough moisture return for Wednesday to provide a slight chance of rain ahead of the next frontal boundary. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 59 87 70 85 72 / 0 0 10 20 30 Victoria 57 87 67 84 70 / 0 0 10 30 40 Laredo 63 95 69 94 69 / 0 0 10 10 20 Alice 56 92 68 89 71 / 0 0 10 20 20 Rockport 64 86 72 83 72 / 0 0 10 20 30 Cotulla 57 95 66 91 67 / 0 0 10 20 40 Kingsville 58 92 69 88 71 / 0 0 10 20 20 Navy Corpus 67 85 72 83 73 / 0 0 10 20 30 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && TE/81...SHORT TERM
Hazardous weather outlook, Mar 30, 4:25 AM CDT, 11 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 425 AM CDT Thu Mar 30 2017 TXZ229>234-239>241-244-246-310930- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-San Patricio-Refugio- 425 AM CDT Thu Mar 30 2017 This hazardous weather outlook is for Inland South Texas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Thunderstorm activity is anticipated for Saturday and Sunday. Some of these storms may become strong. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-TXZ242-243-245-247-310930- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM-Kleberg-Nueces-Aransas-Calhoun- 425 AM CDT Thu Mar 30 2017 This hazardous weather outlook is for Coastal South Texas and the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight A Small Craft Advisory is in effect until 10 AM CDT for Bays and Waterways from Baffin Bay to Port Aransas. A Small Craft Advisory is in effect until Noon for Coastal Waterways from Baffin Bay to Matagorda Ship Channel out to 60 nautical miles. A Moderate Risk of rip currents will exist today along Gulf-facing beaches. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A Moderate Risk of rip currents will exist today along Gulf-facing beaches. Thunderstorm activity is anticipated for Saturday and Sunday. Some of these storms may become strong. Small Craft Advisory conditions may occur Friday night and Saturday over the Offshore Coastal Waters. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
Nearby
River Flood Warnings in Texas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.